MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-50-100-120-P6
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the procedure was to treat a 70% stenosed de novo lesion in the superficial femoral artery (sfa) with moderate calcification and mild tortuosity.The 5x100mm supera peripheral self-expanding stent system (sess) was attempted to be advanced on a 0.018 unspecified guide wire (gw); however, the sess became stuck during advancement and removal.Therefore, the sheath, guide catheter and sess were removed as a single unit.The procedure was continued with an unspecified same size device.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to advance and the reported difficult to remove through the guide wire were unable to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that a coagulation of blood and/or contrast on the guidewire resulted in the reported difficult to advance and reported difficult to remove along the guide wire; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24328977
Report Number2024168-2026-00611
Device Sequence Number13272279
Product Code NIP
UDI-Device Identifier08717648211768
UDI-Public(01)08717648211768(17)270630(10)5072961
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-50-100-120-P6
Device Catalogue NumberS-50-100-120-P6
Device Lot Number5072961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown